# SDR MASA2016091112375

- Difficulty date: September 11, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 775 hours, 471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CABIN OVERHEAD EMERGENCY LIGHT OUT.  REPLACED THE RIGHT NR 2  POWER SUPPLY UNIT.
